RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 1, Pages 104–112 (Mi timb144)  

Divisibility of discriminants of integral polynomials by given sequence of prime numbers

I. M. Morozova

Belarusian State Agrarian Technical University

Abstract: The paper is devoted to the lower estimate of the number of polynomials of bounded degree and height, that their discriminants are dividable by the powers of given sequence of primes.

Full text: PDF file (177 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 19.11.2010

Citation: I. M. Morozova, “Divisibility of discriminants of integral polynomials by given sequence of prime numbers”, Tr. Inst. Mat., 19:1 (2011), 104–112

Citation in format AMSBIB
\Bibitem{Mor11}
\by I.~M.~Morozova
\paper Divisibility of discriminants of integral polynomials by given sequence of prime numbers
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 1
\pages 104--112
\mathnet{http://mi.mathnet.ru/timb144}


Linking options:
  • http://mi.mathnet.ru/eng/timb144
  • http://mi.mathnet.ru/eng/timb/v19/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:122
    Full text:96
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020